Open Access
2012 Comment on “Variational Iteration Method for Fractional Calculus Using He’s Polynomials”
Ji-Huan He
Abstr. Appl. Anal. 2012(SI03): 1-2 (2012). DOI: 10.1155/2012/964974

Abstract

Recently Liu applied the variational homotopy perturbation method for fractional initial boundary value problems. This note concludes that the method is a modified variational iteration method using He’s polynomials. A standard variational iteration algorithm for fractional differential equations is suggested.

Citation

Download Citation

Ji-Huan He. "Comment on “Variational Iteration Method for Fractional Calculus Using He’s Polynomials”." Abstr. Appl. Anal. 2012 (SI03) 1 - 2, 2012. https://doi.org/10.1155/2012/964974

Information

Published: 2012
First available in Project Euclid: 5 April 2013

MathSciNet: MR2999939
zbMATH: 1256.65091
Digital Object Identifier: 10.1155/2012/964974

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI03 • 2012
Back to Top